Side Effects

JDT

New Member
Standard Member
Sep 2, 2013
1
0
1
42
Hi there, I have recently started taking 30mg every two days (as instructed by my doctor) and today I feel TERRIBLE. I had my fourth tablet today and I feel extremely tired, extremely nauseated, my body temp keeps going from hot to cold, and my stomach is blown up and hard. Are these common symptoms? I have not called my GP as I thought I will just stick to it until I see him next Thursday. The first few days I only felt the tiredness and I felt hungry. Today however, I couldn't stand looking at food or coffee.
Shall I stick it out for another week or go see my GP?
Please help me as i need to lose about 45kg. ;(
 

JacquiRose

Active Member
Standard Member
Oct 6, 2013
29
26
13
27
Taking 1x 30mg every second day is weird. Should the doc have just given you 15mg to take every day. By the end of the day that you havent taken one your body would have flushed the majority of it out so instead of adjusting its more than likely just fighting the drug. I felt great the first day I toom my 30mg and the morning after I felt so hungover it wasnt funny. And today the end of my 3rd day I have a heaf ache but thats about it. Very odd. I hope you sort somethjng out!
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Indeed weird! Either the dose should be smaller (15mg) or you should take the same (30mg) but every day!. What a strange therapy you have JDT! Once your body starts to get used to pill, the other day it should take off it?? Why so?? Besides it's not a vitamin or food additive, it is a weight loss medicine we are talking about. So, you should better visit your nutritionist one more time and ask what is best. Stay healthy JDT!;)